MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LO FULL ELC BED, 450 LB

Medline Industries, LP MEDLINE; LO FULL ELC BED, 450 LB
Catalog Number MDR107003LO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foot motor on a mdr107003lo low bed made a 'pop' noise and the foot section will not rise.Verified that the shaft does not appear to be connected to the motor internally.
 
Additional Manufacturer Narrative
It was reported that they heard a "pop" noise and the foot section will not rise.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LO FULL ELC BED, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL
Manufacturer Contact
salomi neerati
three lakes drive
northfield, IL 60093--275
MDR Report Key50025668
Report Number1417592-2026-11202
Device Sequence Number21477603
Product Code FNL
UDI-Device Identifier40080196325901
UDI-Public40080196325901
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003LO
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown